# SDR ASAA2015122014356

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 8,553 hours, 2,739 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL IN ALL MODES.  ACFT GROUNDED.  PERFORMED WEATHER OPS TEST IAW AMM 34-43-00, 6 TIMES AFTER CHECKING R/T FOR SECURITY AND COOLING FAN OPERATION.  TIGHTENED SECURING KNOBS 2 TO 3 TURNS.  COOLING FAN, OPS NORMAL.  INTERMITTENT FAULT IAW FIM 34-43, TASK 814. WEATHER OPS TEST GOOD EACH TIME.
